Skip to main content

A stochastic metapopulation model accounting for habitat dynamics

Dates

Publication Year
2006
Publication Date
2006-06

Citation

JV Ross, A stochastic metapopulation model accounting for habitat dynamics: Journal of Mathematical Biology [J. Math. Biol.]. Vol. 52, no. 6, pp. 788-806. Jun 2006.

Contacts

Author :
JV Ross

Attached Files

Click on title to download individual files attached to this item.

csa_155840.xml 1.84 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Tags

Provenance

Last harvested on Fri Sep 21 15:38:52 MDT 2012.

Additional Information

Identifiers

Type Scheme Key
ID CSA 155840
ISSN CSA 0303-6812
Accession Number CSA 7195471

Citation Extension

journalJournal of Mathematical Biology [J. Math. Biol.]. Vol. 52, no. 6, pp. 788-806. Jun 2006.
languageEnglish (eng)
citationTypeJournal Article;

Item Actions

View Item as ...

Save Item as ...

View Item...